Writings

Math
With Samuel Coskey: The conjugacy problem for automorphism groups of homogeneous digraphs, to appear in Contrib. Discrete Math.

With Samuel Coskey: The conjugacy problem for automorphism groups of countable homogeneous structures, Math. Logic Quarterly, Vol 62 (2016), 580-589.

With Samuel Coskey, and Scott Schneider: The conjugacy problem for the automorphism group of the random graph, Arch. Math. Logic, Vol. 50 (2011), 215-221. 

With Sherwood Hachtman, Scott Schneider, and Simon Thomas: Ultraproducts of finite alternating groups (pdf), RIMS Kokyuroku, No. 1619 (2008), 1-7.

My PhD Thesis, The classification problem for finite rank dimension groups (pdf)

Boise Extravaganza in Set Theory 2015, SFSU




Boise Extravaganza in Set Theory 2016, USD